# SDR WX0A2015050172562

- Difficulty date: April 27, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N906NV
- Make and model: Boeing 757204
- Aircraft serial: 27236
- Aircraft time: 68,541 hours, 24,327 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Attenuator
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, A
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT AROUND 2200"" AGT, VNAV SELECTION, LT ENG COMPRESSOR STALL, LT ENG EGT WENT TO 874 DEG.  FLIGHT ATTENDANTS REPORTED FLAMES OUT OF LT ENG, FAULT CODE R7106XE01, REF LOG PAGE 557148.  R & R TPU.  OPERATIONS CHECKED GOOD.  PERFORMED TEST NR 3 IP & HP COMPRESSOR AIRFLOW TEST IAW MM 71-00-00.  OPERATIONS CHECKED GOOD.  R & R LT ENG 9 O'CLOCK ATTENUATOR IAW AMM 75-32-10.
